Alert archive / Louisiana / Flash Flood Watches in 2018

Flash Flood Watch 9, NWS Lake Charles, LA

December 27, 2018Lafayette Parish, Saint Landry Parish, Saint Martin Parish, Louisiana

NWS Lake Charles, LA issued this flash flood watch at Dec 27, 2018, 3:23 PM CST for Lafayette Parish, Saint Landry Parish, Saint Martin Parish, Louisiana. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Dec 27, 2018, 3:23 PM CST (21:23 UTC)
Expired
Dec 28, 2018, 9:00 AM CST
In force
18 hr
Issued by
NWS Lake Charles, LA
Flood severity
None

Counties Lafayette Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA

The radar

The Lake Charles radar (KLCH), 129 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2018-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2018-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 497 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1148 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
508 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
497 m²/s²
0-3 km storm-relative helicity
738 m²/s²
Significant tornado parameter
4.5
Supercell composite
17.5

Open this sounding in Storm Lab

The text

As transmitted.

406 
WGUS64 KLCH 272123
FFALCH

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Lake Charles LA
323 PM CST Thu Dec 27 2018

...Heavy Rainfall remains possible tonight...

.A cold front is becoming stationary over southern Acadiana. This
will keep showers and thunderstorms training across the region
through this evening into tonight..

LAZ033-043>045-052>055-280530-
/O.NEW.KLCH.FF.A.0009.181227T2123Z-181228T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
St. Landry-Acadia-Lafayette-Upper St. Martin-Vermilion-Iberia-
St. Mary-Lower St. Martin-
Including the cities of Lawtell, Opelousas, Eunice, Crowley, 
Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, 
Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, 
Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, 
Centerville, Franklin, Patterson, Berwick, Bayou Vista, 
and Stephensville
323 PM CST Thu Dec 27 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

The National Weather Service in Lake Charles has issued a

* Flash Flood Watch for portions of central Louisiana, south 
  central Louisiana, and southwest Louisiana, including the 
  following areas, in central Louisiana, St. Landry. In south 
  central Louisiana, Iberia, Lafayette, Lower St. Martin, St. 
  Mary, and Upper St. Martin. In southwest Louisiana, Acadia and 
  Vermilion. 

* Through late tonight

* A slow moving front could result in thunderstorms producing
  heavy rainfall training over the same areas for several hours.
  Rainfall totals of 1 to 3 inches are expected across much of
  area tonight, but localized areas with rainfall totals in excess
  of 4 inches could occur. This is in addition to the heavy
  rainfall that has fallen across portions of the area today. If 
  these heavier rains fall over a short period of time, they could
  produce localized areas of flash flooding especially in low 
  lying and poorly drained areas.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
2 follow-up statements
586 
WGUS64 KLCH 280525
FFALCH

Flood Watch
National Weather Service Lake Charles LA
1125 PM CST Thu Dec 27 2018

...Rainfall that could cause run-off issues possible tonight...

.Showers and a few thunderstorms ahead of an approaching slow
moving cold front will continue over Acadiana through the
overnight. Since grounds are saturated with some standing water on
roadways from earlier rainfall, this activity may cause additional
minor flooding. The rain will be ending by daybreak as drier air
behind a cold front moves in.

LAZ033-043>045-052>055-281200-
/O.CON.KLCH.FF.A.0009.000000T0000Z-181228T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
St. Landry-Acadia-Lafayette-Upper St. Martin-Vermilion-Iberia-
St. Mary-Lower St. Martin-
Including the cities of Lawtell, Opelousas, Eunice, Crowley, 
Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, 
Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, 
Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, 
Centerville, Franklin, Patterson, Berwick, Bayou Vista, 
and Stephensville
1125 PM CST Thu Dec 27 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

The Flash Flood Watch continues for

* Portions of central Louisiana, south central Louisiana, and 
  southwest Louisiana, including the following areas, in central 
  Louisiana, St. Landry. In south central Louisiana, Iberia, 
  Lafayette, Lower St. Martin, St. Mary, and Upper St. Martin. 
  In southwest Louisiana, Acadia and Vermilion. 

* Until 6 AM CST Friday

* Heavy rainfall of 2 to 5 inches has fallen across portions of
  Acadiana on Thursday, producing saturated grounds and some
  ponding of water on roadways. Additional showers and a few
  thunderstorms may produce 1 to 2 inches of rainfall overnight.
  If these rainfall amounts materialize, flash flooding will be
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
305 
WGUS64 KLCH 281035
FFALCH

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Lake Charles LA
435 AM CST Fri Dec 28 2018

...Rainfall that could cause run-off issues this morning...

.Showers and a few thunderstorms will continue to train across
south central Louisiana parishes. The front is moving slowly to
the east and most of the rainfall will end during the morning
hours. Since grounds are saturated with standing water on 
roadways from earlier rainfall, this activity may cause additional
minor flooding. 

LAZ054-055-281500-
/O.EXT.KLCH.FF.A.0009.000000T0000Z-181228T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
St. Mary-Lower St. Martin-
Including the cities of Morgan City, Burns Point, Centerville, 
Franklin, Patterson, Berwick, Bayou Vista, and Stephensville
435 AM CST Fri Dec 28 2018

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 9 AM CST THIS MORNING...

The Flash Flood Watch is now in effect for

* A portion of south central Louisiana, including the following 
  areas, Lower St. Martin and St. Mary. 

* Until 9 AM CST this morning

* Heavy rainfall of 2 to 5 inches has fallen across portions of
  Acadiana on Thursday, producing saturated grounds and some
  ponding of water on roadways. Additional showers and a few
  thunderstorms may produce 1 to 2 inches of rainfall. If these 
  rainfall amounts materialize, flash flooding will be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

LAZ033-043>045-052-053-281200-
/O.CON.KLCH.FF.A.0009.000000T0000Z-181228T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
St. Landry-Acadia-Lafayette-Upper St. Martin-Vermilion-Iberia-
Including the cities of Lawtell, Opelousas, Eunice, Crowley, 
Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, 
Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, 
Forked Island, Kaplan, and New Iberia
435 AM CST Fri Dec 28 2018

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...

The Flash Flood Watch continues for

* Portions of central Louisiana, south central Louisiana, and 
  southwest Louisiana, including the following areas, in central 
  Louisiana, St. Landry. In south central Louisiana, Iberia, 
  Lafayette, and Upper St. Martin. In southwest Louisiana, 
  Acadia and Vermilion. 

* Until 6 AM CST early this morning

* Heavy rainfall of 2 to 5 inches has fallen across portions of
  Acadiana on Thursday, producing saturated grounds and some
  ponding of water on roadways. Additional showers and a few
  thunderstorms may produce additional rainfall. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood watch went out at Dec 27, 11:51 AM CST, 3 hours 32 minutes earlier.

Area forecast discussion, Dec 27, 11:51 AM CST, 3 hours 32 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1151 AM CST Thu Dec 27 2018

.DISCUSSION...
For 18z TAF issuance.

&&

.AVIATION...
Local 88Ds currently show the squall line moving into the
KLFT/KARA areas where heavier precip/lower visibilities are being
carried in the short-term. Behind the line, ceilings/visibilities
have risen to VFR levels and are progged to remain so through the
remainder of the forecast period. Light and somewhat variable
winds are expected until the frontal passage when a slightly
elevated nrly flow will develop.

25

&&

.PREV DISCUSSION... /issued 512 AM CST Thu Dec 27 2018/

DISCUSSION...
A squall line extends from northwest Louisiana southwest to the
central Texas coast this morning. This line is producing copious
amounts of rains along with lightning ahead of the first front
that is projected through the region today. The storm system is
being enhanced by warm gulf moisture spilling in from the gulf as
dew points are running in the upper 60s. Winds at 850 are around
45 knots with CAPE approaching 950 j/kg.The LFC and LCL remain
just off surface with helicity from sfc to 2 km 216 m2/s2 and
precip water above 1.50 inches. The strongest mid-level support
still lies back to the northwest somewhat at this time. There is a
Tornado Watch posted for all of southeast Texas and southwest
Louisiana with the watch extending into south central Louisiana at
this time. This will be in effect until 11 am. In addition winds
remain brisk over the coastal counties and parishes ahead of the
front and a Wind Advisory has been extended till noon today. The
storm line is moving slowly and is going to produce copious
amounts to rainfall with most locations receiving around two
inches of rainfall with isolated amounts above four inches where
storms train for several hours.

The frontal activity is expected to push on through southeast
Texas and southwest Louisiana by later this afternoon but looks
to become hung up over southeast Louisiana and extend into
Mississippi. Friday looks to be the only day where rain activity
will be at a minimum but rains will again develop over the
weekend and into next week. Storms are expected to taper off by
Monday with the next frontal passage towards the middle of the
week.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  68  46  62  45 / 100  20  10  20
LCH  70  50  65  50 / 100  20  10  20
LFT  72  54  65  52 /  80  70  20  20
BPT  70  49  66  51 / 100  10  10  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until noon CST today for LAZ041>045-052>055-073-
     074.

     Coastal Flood Advisory until 4 PM CST this afternoon for LAZ041-
     052>054-073-074.

TX...Wind Advisory until noon CST today for TXZ215-216.

     Coastal Flood Advisory until 4 PM CST this afternoon for TXZ215-
     216.

GM...Small Craft Advisory until 6 PM CST this evening for GMZ452-455-
     472-475.

     Small Craft Advisory until 3 PM CST this afternoon for GMZ450-
     470.

     Small Craft Exercise Caution from 3 PM this afternoon to 6 PM
     CST this evening for GMZ450-470.

     Small Craft Exercise Caution until 6 PM CST this evening for
     GMZ430-432-435.

&&
Hazardous weather outlook, Dec 27, 4:32 AM CST, 10 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
432 AM CST Thu Dec 27 2018

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
281045-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
432 AM CST Thu Dec 27 2018

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Today and Tonight
Strong thunderstorms will rumble through southeast Texas and
southwest Louisiana this morning. A Tornado Watch has been posted
until 11 am. Storm activity is expected to taper off over
southeast Texas and southwest Louisiana this afternoon but will
continue in south central Louisiana.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday
Tomorrow will see a break in the rains but rains return on
Saturday and Sunday and into the first part of next week. As a
result of the rains look for the rivers to rise with some
locations moving into flood.

.SPOTTER INFORMATION STATEMENT...

GMZ430-432-435-450-452-455-470-472-475-281045-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
432 AM CST Thu Dec 27 2018

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Today and Tonight
Very windy in the coastal waters with Gale Force winds possible
through 6 am and then a Small Craft Advisory has been posted into
the afternoon hours. Seas will start out 7 to 10 feet and slowly
fall into the afternoon hours as winds begin to relax. Storms will
continue in the coastal waters of south central Louisiana into
the evening hours.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday
Things will settle a bit on Friday with winds picking back up on
Saturday into Sunday. Look for storms continuing in the coastal
waters over the weekend.

.SPOTTER INFORMATION STATEMENT...

In the hours before

Local storm report, Dec 27, 1:39 PM CST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
139 PM CST THU DEC 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 AM     TSTM WND DMG     1 WNW CHURCH POINT      30.41N 92.23W
12/27/2018                   ACADIA             LA   PUBLIC

            PICTURES AND LOCAL NEWS VIDEO OF A TREE DOWN OVER W.
            MARTIN LUTHER KING DR. TIME ESTIMATED BY RADAR.

&&

STW
Local storm report, Dec 27, 2:15 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
215 PM CST THU DEC 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     NON-TSTM WND DMG 3 NE BEAUMONT           30.12N 94.11W
12/26/2018                   JEFFERSON          TX   PUBLIC

            LOCAL NEWS STATION PHOTO OF LARGE TREE UPROOTED AND BLOWN
            ONTO STORAGE SHED OFF OF THE 1000 BLOCK OF TRINIDAD ST.
            IN NORTH BEAUMONT.

&&

STW
Local storm report, Dec 27, 2:22 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
222 PM CST THU DEC 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     NON-TSTM WND DMG 6 SSW BEAUMONT          30.01N 94.18W
12/26/2018                   JEFFERSON          TX   PUBLIC

            LOCAL NEWS PHOTO OF UTILITY POLES BLOWN OVER NEAR FORD
            PARK SOUTH OF BEAUMONT. UTILITY POLES ALSO REPORTED DOWN
            IN PORT NECHES.

&&

STW
Local storm report, Dec 27, 2:38 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
238 PM CST THU DEC 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     NON-TSTM WND DMG 2 WNW NEW IBERIA        30.01N 91.84W
12/26/2018                   IBERIA             LA   EMERGENCY MNGR

            EM REPORT OF SECONDARY ROOF OF MOBILE HOME TORN OFF AT
            LYNNE CIRCLE IN NEW IBERIA.

&&

STW
Local storm report, Dec 27, 2:54 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
254 PM CST THU DEC 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TSTM WND DMG     3 WNW ST. MARTINVILLE   30.13N 91.89W
12/27/2018                   ST. MARTIN         LA   EMERGENCY MNGR

            TERRACE HWY. CLOSED NEAR AUBREY-OZENNE RD. DUE TO A TREE
            DOWN ACROSS THE HIGHWAY. TIME ESTIMATED BY RADAR.

&&

STW
Local storm report, Dec 27, 3:14 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
314 PM CST THU DEC 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     FLASH FLOOD      1 ENE EUNICE            30.49N 92.40W
12/27/2018                   ST. LANDRY         LA   PUBLIC

            VIDEO AND NUMEROUS PHOTOS SHOWING HIGH WATER ACROSS
            ROADWAYS WITH WATER APPROACHING SEVERAL HOMES AND
            BUSINESSES.

&&

STW

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 8:05 PM CSTGale WarningLCH10 hr
Dec 26, 8:05 PM CSTSmall Craft AdvisoryLCH33 hr
Dec 27, 6:38 AM CSTTornado WarningLCHRapides, Vernon37 min
Dec 27, 7:11 AM CSTTornado WarningLCHVernon34 min
Dec 27, 7:11 AM CSTTornado WarningLCHCalcasieu34 min
Dec 27, 7:37 AM CSTTornado WarningLCHCalcasieu19 min
Dec 27, 8:30 AM CSTSevere Thunderstorm WarningLCHAllen, Calcasieu, Jefferson Davis30 min
Dec 27, 8:36 AM CSTRiver Flood WarningLCHCalcasieu12 hr
Dec 27, 8:41 AM CSTTornado WarningLCHAllen, Evangeline, Rapides34 min
Dec 27, 8:41 AM CSTTornado WarningLCHAllen, Evangeline22 min
Dec 27, 9:00 AM CSTCoastal Flood AdvisoryLCHCameron7 hr
Dec 27, 9:14 AM CSTTornado WarningLCHAvoyelles, Evangeline, Rapides31 min
Dec 27, 9:28 AM CSTTornado WarningLCHAvoyelles, Evangeline, Saint Landry32 min
Dec 27, 9:36 AM CSTAreal Flood AdvisoryLCHAcadia, Allen, Avoyelles, Calcasieu, Evangeline, Iberia and 6 more5 hr
Dec 27, 9:42 AM CSTTornado WarningLCHAcadia, Cameron, Jefferson Davis, Vermilion33 min
Dec 27, 9:55 AM CSTFlash Flood WarningLCHAcadia, Calcasieu, Evangeline, Jefferson Davis3 hr
Dec 27, 9:57 AM CSTFlash Flood WarningLCHAvoyelles, Rapides3 hr
Dec 27, 10:14 AM CSTTornado WarningLCHAcadia, Lafayette, Vermilion31 min
Dec 27, 10:21 AM CSTFlash Flood WarningLCHAcadia2 hr
Dec 27, 11:03 AM CSTFlash Flood WarningLCHSaint Landry3 hr
Dec 27, 11:22 AM CSTFlash Flood WarningLCHLafayette, Vermilion3 hr
Dec 27, 12:07 PM CSTFlash Flood WarningLCHVermilion113 min
Dec 27, 12:50 PM CSTFlash Flood WarningLCHIberia, Saint Martin3 hr
Dec 27, 1:49 PM CSTRiver Flood WarningLCHLafayette, Vermilion69 hr
Dec 27, 2:10 PM CSTRiver Flood WarningLCHAcadia, Evangeline, Saint Landry4 days
Dec 27, 2:10 PM CSTRiver Flood WarningLCHBeauregard4 days
Dec 27, 2:10 PM CSTRiver Flood WarningLCHAllen4 days
Dec 27, 2:46 PM CSTAreal Flood AdvisoryLCHSaint Martin, St. Mary119 min
Dec 27, 4:46 PM CSTAreal Flood AdvisoryLCHAcadia, Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary and 1 more3 hr

Nearby

Flash Flood Watches in Louisiana, 2018Every flash flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.